# SDR SWAA2022110767899

- Difficulty date: November 1, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,781 hours, 32,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Condition: Split
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL UPPER FORWARD SLIDER SEAL IS SPLIT AT FORWARD AND AFT GUIDE TRACK. / [01] REMOVED AND REPLACED R/H HORIZONTAL STAB UPPER FWD SLIDER SEAL SRM 51-40-02 AND AMM 53-31-31.;[02] VERIFIED REMOVED AND REPLACED R/H HORIZONTAL STAB UPPER FWD SLIDER SEAL SRM 51-40-02 AND AMM 53-31-31.
